You are not logged in.

Leakage-delay-dependent stability analysis of Markovian jumping linear systems with time-varying delays and nonlinear perturbations

Rakkiyappan, R., Shanmugam, L., Sivasamy, R. and Lim, C.P. 2016, Leakage-delay-dependent stability analysis of Markovian jumping linear systems with time-varying delays and nonlinear perturbations, Applied mathematical modelling, vol. 40, no. 7-8, pp. 5026-5043, doi: 10.1016/j.apm.2015.12.024.

Attached Files
Name Description MIMEType Size Downloads

Title Leakage-delay-dependent stability analysis of Markovian jumping linear systems with time-varying delays and nonlinear perturbations
Author(s) Rakkiyappan, R.
Shanmugam, L.ORCID iD for Shanmugam, L. orcid.org/0000-0002-4622-3782
Sivasamy, R.
Lim, C.P.ORCID iD for Lim, C.P. orcid.org/0000-0003-4191-9083
Journal name Applied mathematical modelling
Volume number 40
Issue number 7-8
Start page 5026
End page 5043
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-04
ISSN 0307-904X
Keyword(s) Leakage time-varying delay
Nonlinear perturbations
Linear matrix inequality
Science & Technology
Technology
Physical Sciences
Engineering, Multidisciplinary
Mathematics, Interdisciplinary Applications
Mechanics
Engineering
Mathematics
UNCERTAIN NEUTRAL SYSTEMS
ROBUST STABILITY
DISTRIBUTED DELAYS
EXPONENTIAL STABILITY
DIFFERENTIAL-SYSTEMS
ASYMPTOTIC STABILITY
DYNAMIC-SYSTEMS
NEURAL-NETWORKS
CRITERIA
DISCRETE
Summary This study is concerned with the problem of leakage-delay-dependent stability analysis of Markovian jumping linear systems with time-varying delays and nonlinear perturbations. Mixed time-varying delays, which include leakage, discrete, and distributed delays, pertaining to the proposed system are addressed. Based on an improved Lyapunov-Krasovskii functional with triple integral terms and by employing the model transformation technique and the reciprocal convex method, the sufficient conditions for the delay-dependent stability of the considered system are derived. Moreover, the sufficient conditions obtained are formulated in terms of linear matrix inequalities to achieve the global asymptotical stability in mean square of the considered delayed system. Finally, numerical examples are provided to demonstrate the less conservatism and effectiveness of the proposed results.
Language eng
DOI 10.1016/j.apm.2015.12.024
Field of Research 0102 Applied Mathematics
Socio Economic Objective 0 Not Applicable
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30083603

Document type: Journal Article
Collection: Centre for Intelligent Systems Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 23 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Sun, 22 May 2016, 16:32:19 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.